# SDR REXA201100652

- Difficulty date: September 25, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,133 hours, 21,424 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK FUEL ACCESS CUTOUT HOLE NR 1 AT WS 54.897 HAS MINOR CORROSION IN THE NON-CRITICAL AREA.  CORROSION APPROX 4.5W X .002D.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
